# SDR AALA20151023009

- Difficulty date: October 19, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 61,892 hours, 7,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 18185
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMER POWER SUPPLY M33096 FAILED.  DOOR 2L EMER POWER SUPPLY M33096 REPLACED & TESTED NORMAL IAW AMM 33-51-06.
